# SDR S2YA960033

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901SK
- Make and model: Beech 1900D
- Aircraft serial: UE90
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1162 - MKE-SBN - CYCLED THE LANDING GEAR HANDLE, THE LANDING GEAR DID NOT RETRACT.  THE CREW ATTEMPTED TO CYCLE THE LANDING GEAR A SECOND TIME, WITH NO RETRACTION OR ANNUNCIATION SHOWING GEAR RETRACTION THE CREW RETURNED TO MKE.  UPON INSPECTION MAINTENANCE FOUND THE CONNECTOR CONTACTS AT THE GROUND SERVICE VALVE DIRTY.  CLEANED AND LUBED THE CONTACTS, RETRACTION CHECKED GOOD ON JACKS.  (M)
